# SDR 97ZZZX4220

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Uplock Actuator
- Part number: A254403
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

JFK/MIA - FLT 21 - DURING CRUISE AT 350 GREEN HYD SYSTEM FLUID LOSS, PUMPS FEATHERED IMMEDIATELY, QUANTITY INDICATED ZERO.  PUMPS WERE FEATHERED FOR APPROXIMATELY 1.20 HOURS.  ALL CHECK LISTS COMPLETED, MANUAL GEAR EXTENSION PROCEDURE SUCCESSFUL.  AFTER NORMAL LANDING, ACFT TOWED TO GATE.  FOUND LT MLG DOOR UPLOCK ACTUATOR LEAKING.  REPLACED UPLOCK ACTUATOR, PERFORMED INSP OF GREEN ENGINE DRIVEN HYD PUMP CASE DRAIN FILTERS, FOUND NO CONTAMINATION.  REPLACED WITH NEW FILTERS IAW AMM 29-00-00, PERFORMED OPERATIONAL CHECK AND LEAK CHECK IAW AMM 32-31-33.  SERVICED GREEN HYD SYSTEM TO FULL.  AIRCRAFT RETURNED TO SERVICE.
